# SDR AALA200803035

- Difficulty date: December 4, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 51,496 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO REPEAT.  UPON SELECTING FLAPS 1 RECEIVED LEADING EDGE SLAT DISAGREE.  LANDED MCO USING ALTERNATE FLAPS WITHOUT INCIDENT.  REPLACED LEADING EDGE SLAT ALTERNATE ARM SWITCH.  REPLACED NR 1 FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPS.
